# SDR 08FDEA03811

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN WEBS ABOVE CENTER TANK TANK AT C 47 , BETWEEN BEAM 1-2 LT AND RT.  REPAIR PERFORMED BY PERFORMING CRACK STOP HOLE AND INSTALLING A DOUBLER IAW RAS /70512671/004/2008 ISS A, APPROVED BY EA 6-5315-123074.
